# SDR QXEA2013011300052

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 4,408 hours, 4,550 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0841
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER WOULD NOT COME OUT OF FEATHER, JUST HUNG AT 400 RPM WITH ERRATIC INDICATION IN TORQUE AND PROPELLER SPEED.   INTERROGATED CDS NO FAULTS FOUND.  RAN ACFT BUT COULD NOT DUPLICATE.  R & R OVERSPEED GOVERNOR AS A PRECAUTION IAW AMM TASK 61-20-26-000-801, AND 61-20-26-400-801 PERFORMED OPS TEST IAW AMM TASK 61-20-710-803. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
